# SDR AALA20090711TUL01

- Difficulty date: July 11, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 56,096 hours, 23,385 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - ON TAKEOFF ROLL IN DFW, AIRCRAFT PULLED EXCESSIVELY TO RIGHT, AIRCRAFT CONTROLLED TAKEOFF ROLL AND DEPARTED NORMALLY.  ON APPROACH WHEN LANDING GEAR WAS IN DOWN POSITION NOSE GEAR INDICATION DID NOT SHOW GREEN.  CREW ACCOMPLISHED A TOWER FLY-BY TO CONFIRM GEAR DOWN.  REPLACED RIGHT NOSE LANDING GEAR STEERING ACTUATOR AND STEERING CONTROL VALVE.  REPLACED NOSE LANDING GEAR INDICATOR BULBS.  SYSTEM GROUND CHECK NORMAL OPERATION.
